Couldn't find what you looking for?

TRY OUR SEARCH!

I had what I thought was my period on Oct. 28 - Nov. 1. The first 2 days were normal medium flow day, 3rd day I only spotted in the morning and didn't need a tampon until the next day. And the last two days I spotted on and off all day. My normal period is six days long in a 30 day cycle. I did have sex around 3am on both the 1st & last day of my cycle. (sorry TMI) my bf & I have not used protection for 3 of the 4 years we've been together. I quit taking birth control March 2011 & my last 3 cycles have finally gone back into pattern. I have never had irregular periods. I went to the doctor Nov. 5 because I thought I had a UTI; doctor said i was not pregnant but there was bacteria in my urine so I've been taking amoxicillin this week. A week after my period, Nov. 7-11 I had light spotting every day and it seemed to happen whenever I was doing something strenuous. I didn't actually start the amoxicillin until the 8th so the spotting began before the antibiotic. Cramping like my period is about to start is what I've been feeling all week. Today, Nov. 12 I have not had any spotting but I am still cramping. What's going on?? Could I be pregnant?

Loading...

its good you went to your doctor, i think he is right
Reply

Loading...

Hello. When you are taking some pills you have to be aware that this can affect your regular cycle. So, if you did some tests, you should not be scared, you are OK. I think that everyone has a problem with this once in the life. At least once. One month, my period was more than 10 days late and I know that there is no possibility for me to be pregnant. So I did some tests and it says that I was coping with some hormonal imbalance. Which is sometimes normal, but it can affect the period as well.  So, you should stop wondering how long should period last in case if you are taking some antibiotics, because it is hard to tell. 

Reply

Loading...

sometimes birth control can change your cycle. I wouldn't worry too much unless you start to develop pregnancy symptoms then I would test and follow up with a dr. hope this helps a little. good luck.
Reply

Loading...

I've kind of dropped the whole pregnancy theory for now until I have a missed period next due Nov. 26th. I don't feel it has anything to do with birth control. My cycles have been back to norm over the last 8 months. Thanks for the feedback.
Reply

Loading...

Were you preggo?

I have a 17 month old and am on the Nora Be mini pill. I started my periods back sometime at the end of last year. They have been regular. This month I brown blood spotted on the 7th and had a a period from the 8th to the 10th. Then on the 17th had two dime sized spots on my underwear. I am not sure what to make of this, so wanted to see what happened with you?
Reply

Loading...